RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 7, страницы 840–850 (Mi rcd294)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Global Properties of Kovalevskaya Exponents

Andrzej J. Maciejewskia, Maria Przybylskab

a Janusz Gil Institute of Astronomy, University of Zielona Góra, ul. Licealna 9, 65-417, Zielona Góra, Poland
b Institute of Physics, University of Zielona Góra, ul. Licealna 9, PL-65–417, Zielona Góra, Poland

Аннотация: This paper contains a collection of properties of Kovalevskaya exponents which are eigenvalues of a linearization matrix of weighted homogeneous nonlinear systems along certain straight-line particular solutions. Relations in the form of linear combinations of Kovalevskaya exponents with nonnegative integers related to the presence of first integrals of the weighted homogeneous nonlinear systems have been known for a long time. As a new result other nonlinear relations between Kovalevskaya exponents calculated on all straight-line particular solutions are presented. They were obtained by an application of the Euler–Jacobi–Kronecker formula specified to an appropriate n-form in a certain weighted homogeneous projective space.

Ключевые слова: Kovalevskaya – Painlevé analysis, integrability, quasi-homogeneous systems

Финансовая поддержка Номер гранта
National Science Centre (Narodowe Centrum Nauki) DEC-2013/09/B/ST1/04130
The work has been supported by grant No. DEC-2013/09/B/ST1/04130 of the National Science Center of Poland.


DOI: https://doi.org/10.1134/S1560354717070061

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J30, 34M45, 32A27
Поступила в редакцию: 17.08.2017
Принята в печать:22.11.2017
Язык публикации: английский

Образец цитирования: Andrzej J. Maciejewski, Maria Przybylska, “Global Properties of Kovalevskaya Exponents”, Regul. Chaotic Dyn., 22:7 (2017), 840–850

Цитирование в формате AMSBIB
\RBibitem{MacPrz17}
\by Andrzej J. Maciejewski, Maria Przybylska
\paper Global Properties of Kovalevskaya Exponents
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 7
\pages 840--850
\mathnet{http://mi.mathnet.ru/rcd294}
\crossref{https://doi.org/10.1134/S1560354717070061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425980500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042467621}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd294
  • http://mi.mathnet.ru/rus/rcd/v22/i7/p840

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. В. Козлов, “Тензорные инварианты и интегрирование дифференциальных уравнений”, УМН, 74:1(445) (2019), 117–148  mathnet  crossref  elib; V. V. Kozlov, “Tensor invariants and integration of differential equations”, Russian Math. Surveys, 74:1 (2019), 111–140  crossref
  • Просмотров:
    Эта страница:76
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019